# SDR CA970722041

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767233
- Engine: Pwa JT9D7R4D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Coupling
- Part number: 256T37491
- Condition: Stripped
- Location: Rt Flap
- Component: Boeing, 256T37491
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH FLAP 15 DEGREE SELECTION PRODUCED TRAILING EDGE FLAP ASYMMETRY. RH FLAP AT 5 DEGREES AND LH FLAP AT 15 DEGREES. TORQUE TUBE SHAFT COUPLINGS STRIPPED ON RIGHT HAND WING FLAP INBOARD SECTION. REPLACED.
